On testing sample selection bias under the multicollinearity problem

Yamagata, T. and Orme, C.D. (2005) On testing sample selection bias under the multicollinearity problem. Econometric Reviews, 24 (4). pp. 467-481. ISSN 0747-4938

Abstract

Metadata

Authors/Creators:
  • Yamagata, T.
  • Orme, C.D.
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 04 Jun 2009 13:45
Last Modified: 04 Jun 2009 13:45
Published Version: http://dx.doi.org/10.1080/02770900500406132
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/02770900500406132

Share / Export

Statistics